# SDR SWAA2014101332869

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 29,213 hours, 17,428 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A1220
- Part serial: HDHF2115
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LE FLAP CRACKED.  R & R LE FLAP ASSEMBLY IAW MM.
